# SDR CA991116022

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 7372A9C
- Engine: Pwa JT8D9A
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Sense Line
- Condition: Loose
- Location: Cabin Pressure
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CABIN ALTITUDE WARNING HORN WAS ON DURING FLIGHT AND THE CABIN CLIMBED TO 10,000 FEET WITH 5.0 PSID.  THE DUCT PRESSURE WAS 24 AND 26 PSID.  AIRCRAFT RETURNED.  SENSE LINE LOOSE AT LEFT PACK CONTROL VALVE.  TIGHTENED LINE.  AIRCRAFT SERVICEABLE.
